# SDR P5CA9500649

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Groove
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SIDE CARGO DOOR FWD INTERIOR SIDE PRESSURE SEAL GROOVE IS DAMAGED AND CRACKED IN 2 PLACES.  REPAIRED PER BOEING SRM 51-40-01.
